Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publications


2021 | Journal Article | IST-REx-ID: 9121 | OA
The BCS energy gap at low density
A.B. Lauritsen, Letters in Mathematical Physics 111 (2021).
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9158 | OA
Disentanglement approach to quantum spin ground states: Field theory and stochastic simulation
S. De Nicola, Journal of Statistical Mechanics: Theory and Experiment 2021 (2021).
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 8415 | OA
Marked length spectrum, homoclinic orbits and the geometry of open dispersing billiards
P. Bálint, J. De Simoi, V. Kaloshin, M. Leguil, Communications in Mathematical Physics 374 (2019) 1531–1575.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 8417
Global instability in the restricted planar elliptic three body problem
A. Delshams, V. Kaloshin, A. de la Rosa, T.M. Seara, Communications in Mathematical Physics 366 (2018) 1173–1228.
View | DOI
 

2018 | Journal Article | IST-REx-ID: 8420 | OA
Density of convex billiards with rational caustics
V. Kaloshin, K. Zhang, Nonlinearity 31 (2018) 5214–5234.
View | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 8498
Arnold diffusion for smooth convex systems of two and a half degrees of freedom
V. Kaloshin, K. Zhang, Nonlinearity 28 (2015) 2699–2720.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 8502
An example of a nearly integrable Hamiltonian system with a trajectory dense in a set of maximal Hausdorff dimension
V. Kaloshin, M. Saprykina, Communications in Mathematical Physics 315 (2012) 643–697.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 8525
Generic diffeomorphisms with superexponential growth of number of periodic orbits
V. Kaloshin, Communications in Mathematical Physics 211 (2000) 253–271.
View | DOI
 

1997 | Journal Article | IST-REx-ID: 8527
How projections affect the dimension spectrum of fractal measures
B.R. Hunt, V. Kaloshin, Nonlinearity 10 (1997) 1031–1046.
View | DOI
 

Filters and Search Terms

keyword="Statistical and Nonlinear Physics"

Search

Filter Publications